Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ALTRUA? 60; PACEMAKER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
BOSTON SCIENTIFIC CORPORATION ALTRUA? 60; PACEMAKER
Model Number
S602
Medical Device Problem Codes
Battery Problem (2885); Data Problem (3196)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
03/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this pacemaker exhibited a device inefficiency due to low battery.As of this time, this pacemaker remains in service.No adverse patient effects were reported.
New Search
Submit an Adverse Event Report
Brand Name
ALTRUA? 60
Common Device Name
PACEMAKER
Manufacturer
(Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer
(Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key
24639074
Report Number
2124215-2026-15182
Device Sequence Number
18694036
Product Code
LWP
UDI-Device Identifier
00802526484476
UDI-Public
(01)00802526484476(17)131117
Combination Product (Y/N)
N
Initial Reporter State
MA
Initial Reporter Country
US
PMA/510(K) Number
N970003
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2012
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Manufacturer
Report Source
Company Representative
Initial Reporter Occupation
Other
Type of Report
Initial,Followup,Followup
Report Date
(Section B)
06/29/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Lay User/Patient
Device Expiration Date
11/17/2013
Device Model Number
S602
Device Catalogue Number
S602
Device Lot Number
779248
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
03/02/2026
Supplement Date Received by Manufacturer
05/20/2026
06/18/2026
Initial Report FDA Received Date
03/19/2026
Supplement Report FDA Received Date
06/09/2026
06/29/2026
Was Device Evaluated by Manufacturer? (Y/N)
No
Date Device Manufactured
11/21/2011
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Patient Age
84 YR
Patient Sex
Female